# SDR UALA2012011300272

- Difficulty date: January 12, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 64,905 hours, 12,345 cycles
- Engine: Pwa PW4077
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE HAS INDICATIONS THAT IT SHOULDN'T HAVE PRIOR TO ENG START.  ACCOMPLISHED TROUBLESHOOTING AS PER WDM 73-21-18 PG 2 SHEET 1.  RESEATED & CLEANED CONNECTORS D11031P, D4828P, D4819P AND D4967P.  LEFT ENGINE ALL INDICATION NORMAL.  PERFORMED LEFT ENGINE RUN UP.  SHUTDOWN PROCEDURE CARRIED OUT.  ALL INDICATIONS AND PARAMETERS OK.  AIRCRAFT OK FOR SERVICE.
